Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 355, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 14, 2025, 5:59 PM MDT for Crowley County, Kiowa County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2025, 5:59 PM MDT (23:59 UTC)
- Expired
- Aug 14, 2025, 6:34 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 53 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 12.0 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 445 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
669
WUUS55 KPUB 142359
SVRPUB
COC025-061-150045-
/O.NEW.KPUB.SV.W.0355.250814T2359Z-250815T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
559 PM MDT Thu Aug 14 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Kiowa County in southeastern Colorado...
Northeastern Crowley County in southeastern Colorado...
* Until 645 PM MDT.
* At 559 PM MDT, a severe thunderstorm was located 11 miles north of
Sugar City, or 28 miles north of La Junta, moving north at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
west central Kiowa and northeastern Crowley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3831 10359 3830 10364 3833 10370 3852 10370
3852 10351 3853 10350 3852 10339
TIME...MOT...LOC 2359Z 201DEG 23KT 3839 10362
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe3 follow-up statements
523
WWUS55 KPUB 150013
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
613 PM MDT Thu Aug 14 2025
COC025-061-150045-
/O.CON.KPUB.SV.W.0355.000000T0000Z-250815T0045Z/
Kiowa CO-Crowley CO-
613 PM MDT Thu Aug 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR WEST CENTRAL KIOWA AND NORTHEASTERN CROWLEY COUNTIES...
At 613 PM MDT, a severe thunderstorm was located 8 miles southwest of
Wild Horse Point, or 32 miles north of La Junta, moving north at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Kiowa and northeastern Crowley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3831 10359 3832 10361 3838 10369 3852 10365
3852 10351 3853 10350 3852 10339
TIME...MOT...LOC 0013Z 200DEG 14KT 3845 10359
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish005
WWUS55 KPUB 150028
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
628 PM MDT Thu Aug 14 2025
COC025-061-150045-
/O.CON.KPUB.SV.W.0355.000000T0000Z-250815T0045Z/
Kiowa CO-Crowley CO-
628 PM MDT Thu Aug 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR WEST CENTRAL KIOWA AND NORTHEASTERN CROWLEY COUNTIES...
At 627 PM MDT, a severe thunderstorm was located near Wild Horse
Point, or 37 miles north of La Junta, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Kiowa and northeastern Crowley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3849 10349 3843 10357 3845 10365 3852 10365
3852 10351 3853 10350 3852 10339
TIME...MOT...LOC 0027Z 198DEG 19KT 3853 10356
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish388
WWUS55 KPUB 150034
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
634 PM MDT Thu Aug 14 2025
COC025-061-150044-
/O.CAN.KPUB.SV.W.0355.000000T0000Z-250815T0045Z/
Kiowa CO-Crowley CO-
634 PM MDT Thu Aug 14 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL KIOWA AND
NORTHEASTERN CROWLEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3849 10349 3843 10357 3845 10365 3852 10365
3852 10351 3853 10350 3852 10339
TIME...MOT...LOC 0033Z 201DEG 23KT 3857 10354
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 5:13 PM MDT, 46 minutes earlier. Its key messages:
- A slow increase in available moisture leading to increasing coverage of daily showers and thunderstorms into early next week.
- At and above seasonal temperatures continues into early next week.
- Drying and warming trend for the middle to end of next week.
Area forecast discussion, Aug 14, 5:13 PM MDT, 46 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 513 PM MDT Thu Aug 14 2025 .KEY MESSAGES... - A slow increase in available moisture leading to increasing coverage of daily showers and thunderstorms into early next week. - At and above seasonal temperatures continues into early next week. - Drying and warming trend for the middle to end of next week. && .SHORT TERM /THROUGH FRIDAY/... Issued at 255 PM MDT Thu Aug 14 2025 Current water vapor imagery and upper air analysis is indicating modest west to southwest flow aloft across the region, as upper level ridging across the Rockies is slowly being pushed south and east by a broad upper trough translating across the West Coast and Intermountain West at this time. Blended total water vapor imagery does indicate increased available moisture across the Southern Rockies and into the Desert Southwest at this time. Regional radars are indicating isolated to scattered showers and thunderstorms over and near the higher terrain, with the best coverage across the southeast mountains into the southern I-25 Corridor at this time. For tonight...Latest SPC meso analysis has SBCape 500-1000 j/kg across the higher terrain into the I-25 Corridor, with up to 1500 j/kg across the far southeast plains, with DCAPE of 1000- 2000 j/kg across the plains at this time. With a few more hours of heating will keep chances of storms over and near the higher terrain, but have also added slight pops to the plains through the early evening, with the potential for storm development from convective temperatures in the mid to upper 90s being reached, well as from outflows from other convective development. Data continues to indicate inverted v profiles, with the main threats from storms being cloud to ground lightning and gusty outflow winds of 50 to 60 mph. Otherwise, will see areas of smoke move across the plains as showers and storms diminish with the loss of solar heating. Skies to slowly clear through the overnight hours, with lows warmer than previous nights, mainly in the 60s across the plains and 40s and 50s across the higher terrain. For Tomorrow...Models continue to indicate the slow increase in available moisture within the west to southwest flow aloft, leading to better coverage of afternoon showers and and storms, with the best coverage expected along and west of the Continental Divide. Soundings do indicate less inverted v profiles, with better chances of wetting rains, leading to no expected Fire Weather Highlights tomorrow. With slight cooling aloft, will see temperatures a few degrees cooler than today, warmest across the far southeast plains, where highs around the century mark are still forecast. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Issued at 321 AM MDT Thu Aug 14 2025 Models continue to be in decent agreement with the evolution of the upper pattern through the extended period. The main differences are in the individual waves moving across Colorado, mainly focused on Saturday. Friday night through Sunday...upper level high pressure will sit across the Missouri Valley, which will begin to retrograde back west by early next week. Southerly monsoonal flow and embedded energy lifting across Colorado will lead to shower and thunderstorms Saturday and Sunday. The main model differences continue to be Saturday, with the GFS relatively dry over the Mountains, while the rest of the guidance (ECMWF, Canadian, ICON, NBM and ECMWF AI) develop decent shower and thunderstorm coverage along the Continental Divide Saturday afternoon. Given the consensus of the solutions, kept precipitation chances high on Saturday and Saturday evening. The main thunderstorm threats will be lightning, gusty outflow winds and brief heavy rainfall. Given the southerly flow, expect storm motions to keep thunderstorms mainly across the higher terrain, with a few moving in the adjacent Plains. On Sunday, the upper high will begin to influence the area as it shifts westward. Another upper wave embedded in the southerly flow will lead to another round of afternoon and evening showers and thunderstorms. Model guidance again focuses activity across the higher terrain, including the Raton Mesa. This activity will likely spread eastward into the adjacent plains during the evening before dissipating after sunset. Monday through Tuesday...the upper level high will be transiting Colorado during the early part of the week. Low level flow will shift northeasterly and flow aloft transitions northerly. Moisture will advect into the Plains and allow shower and thunderstorm activity to be a bit more widespread. Initial development is forecast over the Mountains with the focus shifting into the Eastern Mountains. Wednesday into Thursday...the upper high will continue to track west, setting up over the Four Corners region by mid to late week. Drier air will wrap around the upper high, with less shower and thunderstorm activity expected during this period. Overall, temperatures will remain hot across the region, with 80s and 90s for the lower elevations each day, while the San Luis Valley reaches into the 80s. Mozley && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 511 PM MDT Thu Aug 14 2025 Isold shra/-tsra with some gusty winds will be possible in and around the 3 taf sites, KPUB, KALS and KCOS early this evening and then should dissipate. Cant rule out islod -tsra late tomorrow afternoon tomorrow, but confidence is low. Otherwise expect VFR at the 3 taf sites for the next 24 hours. Winds will be primarily diurnally driven. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 10 PM MDT this evening for COZ220-222- 223-225. && SHORT TERM...MW LONG TERM...MOZLEY AVIATION...HODANISH
Hazardous weather outlook, Aug 14, 11:48 AM MDT, 6 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1148 AM MDT Thu Aug 14 2025 COZ058>089-093>099-151800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Thu Aug 14 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered high based thunderstorms will be possible this afternoon into the early evening, with the greatest coverage expected to be over and near the higher terrain. Storms that manage to develop will be capable of producing cloud to ground lightning and gusty outflow winds to 50 mph, with little if any measurable rainfall expected. Showers and storms will dissipate after sunset. Fire starts from lightning will be a notable risk this afternoon over the higher terrain, and conditions will be favorable for rapid fire spread and intensification, especially near any gusty outflow. Please exercise caution over and near the higher terrain, and avoid any actions that could start a fire. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Near daily afternoon and evening thunderstorms will be possible Friday through Wednesday, mainly across the higher terrain. Lightning, gusty outflow winds and brief heavy rainfall will accompany thunderstorms. The most widespread coverage appears to be Tuesday and Wednesday, with thunderstorm activity spreading from the Mountains, across the Plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 23/88
In the hours before
Special weather statement, Aug 14, 4:15 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Thu Aug 14 2025
COZ093-142245-
La Junta Vicinity/Otero County CO-
415 PM MDT Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OTERO COUNTY THROUGH 445
PM MDT...
At 415 PM MDT, Doppler radar was tracking a strong thunderstorm over
Timpas, or 15 miles southwest of La Junta, moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3778 10366 3776 10379 3794 10391 3799 10362
TIME...MOT...LOC 2215Z 172DEG 14KT 3783 10375
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Aug 14, 4:49 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT Thu Aug 14 2025
COZ089-093-142315-
Crowley County CO-La Junta Vicinity/Otero County CO-
449 PM MDT Thu Aug 14 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL OTERO AND SOUTHEASTERN
CROWLEY COUNTIES THROUGH 515 PM MDT...
At 448 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Junta to near Swink to near Timpas.
Movement was north at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Cheraw, and Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3820 10352 3807 10374 3795 10388 3779 10380
3787 10362 3801 10346
TIME...MOT...LOC 2248Z 178DEG 9KT 3803 10353 3795 10365 3785 10377
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Aug 14, 5:20 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Thu Aug 14 2025
COZ089-093-142345-
Crowley County CO-La Junta Vicinity/Otero County CO-
520 PM MDT Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OTERO AND SOUTH
CENTRAL CROWLEY COUNTIES THROUGH 545 PM MDT...
At 520 PM MDT, Doppler radar was tracking a strong thunderstorm near
Rocky Ford, or 13 miles west of La Junta, moving northwest at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rocky Ford and Manzanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3809 10368 3799 10374 3801 10397 3819 10388
TIME...MOT...LOC 2320Z 115DEG 11KT 3806 10378
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Aug 14, 5:22 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
522 PM MDT Thu Aug 14 2025
COZ089-150000-
Crowley County CO-
522 PM MDT Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CROWLEY COUNTY
THROUGH 600 PM MDT...
At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Forder, or 34 miles east of Pueblo Airport. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of northwestern
Crowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3852 10392 3851 10381 3839 10384 3842 10400
3852 10397
TIME...MOT...LOC 2322Z 020DEG 1KT 3846 10391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Aug 14, 5:28 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
528 PM MDT Thu Aug 14 2025
COZ089-093-150000-
Crowley County CO-La Junta Vicinity/Otero County CO-
528 PM MDT Thu Aug 14 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OTERO AND
SOUTHEASTERN CROWLEY COUNTIES THROUGH 600 PM MDT...
At 528 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sugar City to near Rocky Ford. Movement
was north at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ordway, Sugar City, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3836 10361 3819 10389 3809 10371 3820 10357
TIME...MOT...LOC 2328Z 159DEG 5KT 3819 10364 3811 10374
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Aug 14, 5:54 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
554 PM MDT Thu Aug 14 2025
COZ089-095-150030-
Crowley County CO-Western Kiowa County CO-
554 PM MDT Thu Aug 14 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL KIOWA AND
NORTHEASTERN CROWLEY COUNTIES THROUGH 630 PM MDT...
At 554 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Sugar City, or 25 miles north of La Junta, moving
north at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of west central Kiowa
and northeastern Crowley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3832 10357 3831 10365 3832 10369 3849 10374
3847 10342
TIME...MOT...LOC 2354Z 188DEG 10KT 3834 10362
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 1:55 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Aug 14, 1:59 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Aug 14, 3:15 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Aug 14, 3:41 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Aug 14, 3:52 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Aug 14, 4:15 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Aug 14, 4:49 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| Aug 14, 5:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Aug 14, 5:22 PM MDT | Special Weather Statement | PUB | Crowley | 38 min |
| Aug 14, 5:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Aug 14, 5:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.